# SDR VNAA9801003

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 7008470822
- Condition: Defective
- Location: Cockpit
- Part time: 4,656 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW RECEIVED A WEATHER RADAR FAIL MESSAGE.  RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND RADAR UNIT DEFECTIVE.  REPLACED UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 34-41-00.  OPERATIONAL CHECK GOOD AND AIRCRAFT APPROVED FOR RETURN TO SERVICE.
